Uniqueness of limit cycles in Gause-type models of predator-prey systems

Yang Kuang, H. I. Freedman

Research output: Contribution to journalArticle

223 Scopus citations

Abstract

This paper deals with the question of uniqueness of limit cycles in predator-prey systems of Gause type. By utilizing several transformations, these systems are reduced to a generalized Lienard system as discussed by Cherkas and Zhilevich and by Zhang. As a consequence, criteria for the uniqueness of limit cycles are derived, which include results of Cheng and is related to results in Liou and Cheng. Several examples are given to illustrate our results.

Original languageEnglish (US)
Pages (from-to)67-84
Number of pages18
JournalMathematical Biosciences
Volume88
Issue number1
DOIs
StatePublished - Mar 1988
Externally publishedYes

ASJC Scopus subject areas

  • Statistics and Probability
  • Modeling and Simulation
  • Biochemistry, Genetics and Molecular Biology(all)
  • Immunology and Microbiology(all)
  • Agricultural and Biological Sciences(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Uniqueness of limit cycles in Gause-type models of predator-prey systems'. Together they form a unique fingerprint.

  • Cite this